Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 24, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Apr 22, 2011, 6:29 PM CDT for Fulton County, Knox County, Illinois. It took effect at Apr 22, 2011, 9:07 PM CDT. It was in force for 53 hr.
The area
The counties it named.
The facts
- Issued
- Apr 22, 2011, 6:29 PM CDT (23:29 UTC)
- In effect from
- Apr 22, 2011, 9:07 PM CDT
- Expired
- Apr 25, 2011, 2:17 AM CDT
- In force
- 53 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2). The gauge peaked at 17.12 ft at Apr 23, 2011, 10:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
085
WGUS43 KILX 222329
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
629 PM CDT FRI APR 22 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-231329-
/O.NEW.KILX.FL.W.0024.110423T0224Z-110424T1048Z/
/LNMI2.1.ER.110423T0224Z.110423T1800Z.110424T0448Z.NO/
629 PM CDT FRI APR 22 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE SATURDAY NIGHT.
* AT 545 PM FRIDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 15.4 FEET BY TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW
FLOOD STAGE BY TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SPOON RIVER
LONDON MILLS 15 14.6 FRI 6 PM 15.4 14.1
$$6 follow-up statements
316
WGUS83 KILX 230208
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
908 PM CDT FRI APR 22 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-231608-
/O.EXT.KILX.FL.W.0024.110423T0207Z-110425T0215Z/
/LNMI2.1.ER.110422T2336Z.110423T1800Z.110424T2015Z.NO/
908 PM CDT FRI APR 22 2011
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL SUNDAY EVENING.
* AT 845 PM FRIDAY THE STAGE WAS 15.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.8 FEET BY
TOMORROW AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY
AFTERNOON.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SPOON RIVER
LONDON MILLS 15 15.8 FRI 9 PM 16.7 15.9 12.8
$$047
WGUS83 KILX 231645
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1145 AM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-240645-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110425T0815Z/
/LNMI2.1.ER.110422T2336Z.110423T1800Z.110425T0215Z.NO/
1145 AM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE SUNDAY NIGHT.
* AT 1045 AM SATURDAY THE STAGE WAS 17.1 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.2 FEET BY THIS
AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 17.1 SAT 11 AM 16.7 13.6 10.9
$$561
WGUS83 KILX 240236
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
936 PM CDT SAT APR 23 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-241636-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110425T0900Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110425T0300Z.NO/
936 PM CDT SAT APR 23 2011
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE SUNDAY NIGHT.
* AT 845 PM SATURDAY THE STAGE WAS 16.8 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SUN MON TUE
SPOON RIVER
LONDON MILLS 15 16.8 SAT 9 PM 16.5 13.7 10.9
$$719
WGUS83 KILX 241546
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1046 AM CDT SUN APR 24 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-250546-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110425T0834Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110425T0234Z.NO/
1046 AM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE TONIGHT.
* AT 945 AM SUNDAY THE STAGE WAS 16.2 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TONIGHT.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 16.2 SUN 10 AM 13.7 11.1 9.6
$$829
WGUS83 KILX 250233
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
933 PM CDT SUN APR 24 2011
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC057-095-251633-
/O.EXT.KILX.FL.W.0024.000000T0000Z-110426T0600Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110426T0000Z.NO/
933 PM CDT SUN APR 24 2011
THE FLOOD WARNING CONTINUES FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL LATE MONDAY NIGHT.
* AT 845 PM SUNDAY THE STAGE WAS 15.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW EVENING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SPOON RIVER
LONDON MILLS 15 15.6 SUN 9 PM 15.3 14.4 11.1
$$018
WGUS83 KILX 250717
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
217 AM CDT MON APR 25 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. ALL RIVER LEVELS
ARE EXPECTED TO SLOWLY FALL.
SINCE FLOODING HAS SUBSIDED...THIS WILL BE THE LAST STATEMENT ON THIS
FLOODING EVENT.
ILC057-095-250747-
/O.CAN.KILX.FL.W.0024.000000T0000Z-110426T0600Z/
/LNMI2.1.ER.110422T2336Z.110423T1500Z.110425T0554Z.NO/
217 AM CDT MON APR 25 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 145 AM MONDAY THE STAGE WAS 14.9 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FELL BELOW FLOOD STAGE AT 1254 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.3 FEET BY TOMORROW
MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 14.9 MON 2 AM 13.3 11.1 9.8
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Apr 22, 2:33 PM CDT, 3 hours 56 minutes earlier.
Area forecast discussion, Apr 22, 2:33 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 233 PM CDT FRI APR 22 2011 .DISCUSSION... ISSUED 215 PM CDT FRI APR 22 2011 ACTIVE WEATHER PATTERN TO CONTINUE INTO AT LEAST THE MIDDLE OF NEXT WEEK WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS. PRIMARY THREAT FOR EXCESSIVE RAINFALL WILL SHIFT INTO SOUTHEAST ILLINOIS TONIGHT AS THE COLD FRONT...CURRENTLY OVER EAST CENTRAL IOWA...BECOMES PARALLEL TO THE UPPER FLOW. WILL HOLD ON TO THE CURRENT FLASH FLOOD WATCH FOR THE SOUTHEAST THIRD INTO EARLY SATURDAY AFTERNOON. SHORT TERM...TONIGHT THROUGH MONDAY NIGHT UPPER LEVEL WAVE AND ASSOCIATED COLD FRONT MAKING GOOD PROGRESS TO THE EAST AND IS EXPECTED TO PUSH INTO SOUTHEAST ILLINOIS BY LATE TONIGHT. BIG QUESTION IS WHETHER ADDITIONAL CONVECTION MAY DEVELOP AHEAD OF THE COLD FRONT LATER THIS AFTERNOON AND EVENING. SHORT TERM MODELS...ALONG WITH THE HI-RES NMM AND ARW MODELS INDICATE ADDITIONAL CONVECTION WILL FORM ALONG THE COLD FRONT AND SWEEP ACRS THE AREA DURING THE EVENING. ENOUGH LOW LEVEL CONVERGENCE ALONG THE APPROACHING SURFACE WAVE AND FRONTAL BOUNDARY SHOULD BE ABLE TO SUPPORT SOME CONVECTION ACRS THE AREA THIS EVENING WITH AN OVERALL SHIFT OF THE STORMS INTO THE SOUTHEAST. FRONT SHOULD BECOME STATIONARY ALONG OR JUST SOUTH OF INTERSTATE 70 WITH A VERY FAVORABLE SETUP FOR EXCESSIVE RAINFALL ALONG THE FRONTAL BOUNDARY LATE TONIGHT INTO SATURDAY MORNING...WITH A CHANCE FOR ADDITIONAL STORMS ACRS THE SE LATE SATURDAY NIGHT INTO SUNDAY. FURTHER NORTHWEST...POPS WILL BE TRIMMED AS SOMEWHAT DRIER AIF FILTERS IN BEHIND THE COLD FRONT LATE TONIGHT AND MOST OF SATURDAY. STILL APPEARS THE BETTER RAIN CHANCES WILL BE ALONG OR SOUTH OF INTERSTATE OF 72 LATE SATURDAY INTO SUNDAY MRNG BUT WILL CARRY SOME LOW CHANCE POPS FURTHER NORTH. LATEST 12Z ECMWF SUGGESTS A NORTHWARD PUSH TO THE FRONTAL BOUNDARY OVER SE IL LATE SUNDAY INTO EARLY MONDAY AS ANOTHER SIGNIFICANT UPPER LEVEL WAVE PUSHES INTO THE PLAINS. AS A RESULT...WILL CONTINUE WITH THE HIGH CHANCE POPS NORTH AND LIKELIES SOUTH FOR LATER SUNDAY INTO EARLY MONDAY. SURFACE WAVE WILL SHIFT NORTHEAST INTO CENTRAL ILLINOIS ON MONDAY WITH ALL AREAS EXPERIENCING HIGH CHANCE/LIKELY POPS ON MONDAY AND MONDAY NIGHT. LONG TERM...TUESDAY THROUGH FRIDAY VERY ACTIVE WEATHER PATTERN TO HOLD ACRS THE AREA AT LEAST THROUGH MID WEEK WITH ADDITIONAL SHORTWAVE ENERGY FORECAST TO PUSH ACRS THE REGION LATE TUESDAY THROUGH WEDNESDAY NIGHT. ADDITIONAL SIGNFICANT RAINALL WILL BE LIKELY WITH THIS WAVE WITH MODELS INDICATING A SLOWER PROGRESSION ACRS THE MIDWEST...WHICH WILL KEEP AT LEAST SLIGHT CHANCE POPS GOING INTO WEDNESDAY NIGHT. LARGE CLOSED LOW EXPECTED TO SLOWLY DRIFT EWD ACRS THE GREAT LAKES FOR THE REMAINDER OF THE FORECAST PERIOD KEEPING TEMPS AT BIT BELOW NORMAL FOR THE END OF THE WEEK. SMITH && .AVIATION... ISSUED 107 PM CDT FRI APR 22 2011 RAIN...THUNDER...LOW CIGS AND LOW VIS THRU THE EVENING HOURS OFF AND ON FOR MOST ALL LOCATIONS. SHORT BREAK FOR MANY LOCATIONS AS THIS INITIAL ROUND MOVES OUT...BUT THE LOW CIGS WILL STILL KEEP LIFR. COMMS ISSUES FOR PIA ARE CREATING A BIT OF AN OBS BLACKOUT...AND WILL BE A MAJOR CONCERN IF NOT FIXED BEFORE THE NEXT ROUND OF STORMS LATER THIS EVENING. FOR NOW...KEEPING EYE ON SURROUNDING OBS TO TRY TO KEEP PIA IN LINE. FRONT SETTLING DOWN TO THE SOUTH LATER TONIGHT...WILL HOPEFULLY SCT OUT THE MAJORITY OF THE NRN TERMINALS...AND RAISE CIGS AFTER MIDNIGHT. NOT CONVINCED ENOUGH TO BRING UP CEILINGS TOO MUCH FOR SPI DEC. GUSTY WINDS LIKELY TO KICK IN MID MORNING...BUT WITH TS AN ONGOING THREAT...FORECAST FOCUS REMAINS ON THE PRECIP/TS/CIG. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR ILZ054>057- 061>063-066>068-071>073. &&
Hazardous weather outlook, Apr 22, 3:25 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 325 PM CDT FRI APR 22 2011 ILZ054>057-061>063-066>068-071>073-232030- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-EFFINGHAM- JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 325 PM CDT FRI APR 22 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT PERIODS OF RAIN AND THUNDERSTORMS WILL CONTINUE TONIGHT. FLASH FLOODING WILL BE POSSIBLE ALONG WITH THE CONTINUED RIVER FLOODING AS RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE LIKELY. SEVERE STORMS WITH HAIL WILL ALSO BE POSSIBLE LATER THIS EVENING. SEVERE WEATHER THREATS WITH THE SECOND PERIOD OF STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. ILZ027>031-036>038-040>053-232030- CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL- MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT- STARK-TAZEWELL-VERMILION-WOODFORD- 325 PM CDT FRI APR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SECOND ROUND OF THUNDERSTORMS ARE EXPECTED TO DEVELOP AND MOVE THROUGH CENTRAL ILLINOIS. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS ACTIVITY IN THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE STORMY WEATHER WILL CONTINUE THROUGH AT LEAST NEXT TUESDAY AS A STATIONARY FRONT SLOWLY MOVES BACK AND FORTH THROUGH THE STATE. RIVER FLOODING WILL REMAIN LIKELY...AND A PERIOD OR TWO OF SEVERE STORMS WILL ALSO BE POSSIBLE. KEEP TUNED TO LATER FORECASTS AS THE SEVERE WEATHER SITUATION BECOMES BETTER DEFINED FOR EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER THIS EVENING. HJS
In the hours before
Local storm report, Apr 22, 1:54 PM CDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD 2 NW FRANKLIN 39.64N 90.07W
04/22/2011 MORGAN IL LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROAD.
&&
JRPLocal storm report, Apr 22, 2:43 PM CDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
243 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/22/2011 M1.69 INCH LAWRENCE IL CO-OP OBSERVER
SINCE 7 CDT
&&
BOUSLEYLocal storm report, Apr 22, 3:03 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
303 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/22/2011 M1.16 INCH FULTON IL MESONET
STORM TOTAL. SWOP REPORT.
&&
BOUSLEYLocal storm report, Apr 22, 3:06 PM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
306 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HEAVY RAIN 3 S GREENVIEW 40.04N 89.74W
04/22/2011 M1.16 INCH MENARD IL MESONET
SINCE 0915 THIS MORNING.
1200 PM FLOOD 2 NW FRANKLIN 39.64N 90.07W
04/22/2011 MORGAN IL LAW ENFORCEMENT
2 TO 3 FEET OF WATER OVER ROAD.
1213 PM FLOOD 1 S ATHENS 39.95N 89.72W
04/22/2011 MENARD IL EMERGENCY MNGR
2 TO 4 INCHES OF WATER OVER POST ROAD AND RISING.
1219 PM HEAVY RAIN MORTON 40.61N 89.47W
04/22/2011 M1.36 INCH TAZEWELL IL MESONET
PAST 24 HOURS.
1243 PM HEAVY RAIN GALESBURG 40.95N 90.38W
04/22/2011 M1.40 INCH KNOX IL MESONET
PAST 24 HOURS.
0100 PM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
04/22/2011 M0.90 INCH SANGAMON IL MESONET
RAIN FALL SINCE 7 AM.
0105 PM TSTM WND DMG 8 SSW NEWTON 38.88N 88.22W
04/22/2011 JASPER IL EMERGENCY MNGR
CAMPING TRAILER BLOWN OVER...AT KUHLS CAMPGROUND.
0105 PM TSTM WND DMG 3 W INGAHAM 38.83N 88.39W
04/22/2011 CLAY IL EMERGENCY MNGR
ONE FOOT WIDE TREE...OVER ROAD...INGAHAM ROAD AND ONE AND
ONE HALF MILES EAST OF DETRICH BLACKTOP.
0110 PM HAIL NEWTON 38.99N 88.16W
04/22/2011 M1.00 INCH JASPER IL CO-OP OBSERVER
0127 PM HAIL 10 W BIRDS 38.84N 87.86W
04/22/2011 M1.00 INCH LAWRENCE IL EMERGENCY MNGR
0130 PM HAIL CLAY CITY 38.69N 88.35W
04/22/2011 M1.75 INCH CLAY IL TRAINED SPOTTER
0130 PM TSTM WND GST CLAY CITY 38.69N 88.35W
04/22/2011 M60.00 MPH CLAY IL TRAINED SPOTTER
0140 PM NON-TSTM WND GST 1 N LAWRENCEVILLE 38.74N 87.69W
04/22/2011 M60.00 MPH LAWRENCE IL CO-OP OBSERVER
0140 PM HAIL 1 N LAWRENCEVILLE 38.74N 87.69W
04/22/2011 M1.00 INCH LAWRENCE IL CO-OP OBSERVER
0240 PM HEAVY RAIN LAWRENCEVILLE 38.73N 87.69W
04/22/2011 M1.69 INCH LAWRENCE IL CO-OP OBSERVER
SINCE 7 CDT
0253 PM HEAVY RAIN ASTORIA 40.23N 90.36W
04/22/2011 M1.16 INCH FULTON IL MESONET
STORM TOTAL. SWOP REPORT.
&&
BOUSLEYLocal storm report, Apr 22, 5:07 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
507 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 N WENDELIN 38.86N 88.28W
04/22/2011 JASPER IL EMERGENCY MNGR
*** 1 INJ *** 4 CAMPING TRAILERS BLOWN OVER AT KUHLS
CAMPGROUND...TREE FELL ON ONE CAMPER AND CUT IT IN HALF.
CORRECTED LOCATION.
&&
AJLocal storm report, Apr 22, 5:30 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
530 PM CDT FRI APR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 PM TSTM WND DMG 2 N WENDELIN 38.86N 88.28W
04/22/2011 JASPER IL EMERGENCY MNGR
PART OF METAL ROOF BLOWN OFF HOUSE.
0110 PM TSTM WND DMG 5 S NEWTON 38.92N 88.16W
04/22/2011 JASPER IL EMERGENCY MNGR
TREE DOWN, DAMAGED PART OF A TRAILER HOME.
0110 PM HAIL 5 S NEWTON 38.92N 88.16W
04/22/2011 E1.00 INCH JASPER IL EMERGENCY MNGR
NICKEL TO QUARTER SIZED HAIL.
&&
AJThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 8:48 AM CDT | Severe Thunderstorm Warning | ILX | Morgan, Scott | 27 min |
| Apr 22, 10:41 AM CDT | Special Weather Statement | ILX | Macon | 34 min |
| Apr 22, 12:07 PM CDT | Flash Flood Warning | ILX | Cass, Morgan, Scott | 6 hr |
| Apr 22, 12:20 PM CDT | Flash Flood Warning | ILX | Menard | 2 hr |
| Apr 22, 12:41 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper, Richland | 49 min |
| Apr 22, 1:23 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Jasper, Lawrence, Richland | 37 min |
| Apr 22, 1:37 PM CDT | Severe Thunderstorm Warning | ILX | Lawrence, Richland | 23 min |
| Apr 22, 2:12 PM CDT | Flash Flood Warning | ILX | Lawrence | 4 hr |
| Apr 22, 2:35 PM CDT | River Flood Warning | ILX | Crawford, Jasper | 12 days |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.